# SDR HYIA20211224001

- Difficulty date: December 19, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402CESSNA
- Aircraft serial: C4020105
- Aircraft time: 39,458 hours, 37,511 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 722095
- Part serial: 0831172
- Condition: Inoperative
- Location: Heater
- Part time: 1,049 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL DURING CLIMB OUT.  MAINTENANCE INSPECTED AND FOUND THE HEATER BLOWER INOPERATIVE.  THIS WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
